# SDR UPS96821106

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 9751065
- Condition: Cracked
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, AFT SERVICE DOOR FITTING CRACKED INSIDE SECOND LIGHTENING HOLE FROM TOP ON FWD SIDE.  REPLACED FITTING PER SRM 51-1-20D.
